MathSciNet Relay Station
MathSciNet bibliographic data
MR625646 (82k:52013) 52A20 (52A10)
Scott, P. R. Sets of constant width and inequalities. Quart. J. Math. Oxford Ser. (2) 32 (1981), no. 127, 345–348.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement